• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Geometrical Description of Orbits of Automorphism Group of Affine Toric Varieties

Moscow University Mathematics Bulletin. 2019. Vol. 74. No. 5. P. 209-211.

Let X be an affine toric variety over an algebraically closed field of characteristic zero. Orbits of connected component of identity of automorphism group in terms of dimensions of tangent spaces of the variety X are described. A formula to calculate these dimensions is presented.